# SDR 95ZZZX1626

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 7312 · Fuel Heater
- Part: Anti-Ice Valve
- Part number: 320115
- Condition: Malfunction
- Location: Rt Fuel Heat
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ATL/IAD - FLT 368 - AIRCRAFT RETURNED TO ATL DUE TO RIGHT FUEL HEAT STAYED ON CAUSING OIL TEMP TO EXCEED 120 DEGREES CENTIGRADE.  REMOVED AND REPLACED NR 2 ANTI-ICE VALVE.
